# SDR SWAA2025060275272

- Difficulty date: May 26, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EMERGENCY EXIT LIGHT LENS DAMAGED<[01] REPLACED AFT LAV EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-01-960-801;[02] EDIT: REPLACED AFT LAV EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-01-960-801 STEPS 2.C.(1).(A) AND 2.C.(4)
